# SDR 9521519106

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.50 INCH CRACK IN THE FS 503 FLOOR SUPPORT BEAM AT THE LEFT FRAME.  REPAIRED BEAM.  (P/N 9915527-1) PER EA 91-102005.
